MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/pgmj.55.646.567

Медицинская библиотека · Postgraduate medical journal · 1979

Left ventricular failure with labetalol.

Frais M A, Bayley T J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A patient treated for hypertension with labetalol developed left ventricular failure. When the drug was withdrawn and the BP controlled with 2 other agents, the signs of heart failure regressed. The ill effects in this case could have been because the beta-blocking effects of labetalol are 4 to 6 times greater than the alpha-blocking effects. Caution should be exercised when prescribing this drug for patients with heart failure or with previous symptoms.

Для цитирования: Frais M A, Bayley T J. Left ventricular failure with labetalol.. Postgraduate medical journal. 1979. DOI: 10.1136/pgmj.55.646.567.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.